Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 3690452, 10 pages
https://doi.org/10.1155/2017/3690452
Research Article

Boundedness for Commutators of Bilinear -Type Calderón-Zygmund Operators on Nonhomogeneous Metric Measure Spaces

1Department of Mathematics, Chaohu University, Hefei 238000, China
2School of Mathematical Sciences, University of Science and Technology of China, Hefei 230026, China
3Department of Mathematics, Anhui Normal University, Wuhu 241000, China

Correspondence should be addressed to Lisheng Shu

Received 22 September 2016; Accepted 21 November 2016; Published 9 January 2017

Academic Editor: Yoshihiro Sawano

Copyright © 2017 Rulong Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rulong Xie, Lisheng Shu, and Aiwen Sun, “Boundedness for Commutators of Bilinear -Type Calderón-Zygmund Operators on Nonhomogeneous Metric Measure Spaces,” Journal of Function Spaces, vol. 2017, Article ID 3690452, 10 pages, 2017. doi:10.1155/2017/3690452